# SDR CA040804009

- Difficulty date: June 25, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 4020T35G04
- Condition: Defective
- Location: Bleed Air System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

APPROX 1 - 2 MINUTES AFTER ENGINE START, CREW NOTED SMOKE IN THE CABIN. ENGINES AND APU WERE SHUTDOWN AND A/C EVACUATED.  SMOKE WAS TRACED TO THE BLEED AIR OF THE RT ENGINE.  MX FOUND A DEFECTIVE CARBON SEAL PRESSURE REGULATING VALVE. THE VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
